# SDR DLL10960887

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RT DOOR EMERGENCY SLIDE LIGHT INOP.  REPLACED POWER SUPPLY, OPERATION NORMAL.
